MathSciNet Relay Station
MathSciNet bibliographic data
MR1284910 11P82 (05A30 11B65 11P81 33D10)
Alladi, Krishnaswami Some new observations on the Göllnitz-Gordon and Rogers-Ramanujan identities. Trans. Amer. Math. Soc. 347 (1995), no. 3, 897–914.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement